# SDR UPS07M51066

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ESCAPE SLIDE DEPLOYED ON LEFT CREW ENTRY.  REMOVED AND REPLACED ESCAPE SLIDE PER AMM 26-61-15-4.
